|Aspro Clear||aspirin||Brand||New Zealand||300mg||24 Tablets||OTC||$5.31||Add|
|Aspro Clear Extra Strength 500mg||Brand||New Zealand||16 Effervescent Tablets||OTC||$6.02||Add|
Medicines have benefits and some have risks. Always read the label and use only as directed. If symptoms persist or you have side effects see your health professional. Brands and generics both contain the same active ingredient(s) and are medically equivalent. Some brands are marketed under different names by the same manufacturing country depending on the country of origin.
Aspro clear effervescent tablets contain the active ingredient acetylsalicylic acid, otherwise known as aspirin. (NB. Aspirin is also available without a brand name, ie as the generic medicine.)
Aspirin belongs to a group of medicines called non-steroidal anti-inflammatory drugs (NSAIDs). It works by blocking the action of a substance in the body called cyclo-oxygenase.
Cyclo-oxygenase is involved in the production of various chemicals in the body. These are known as prostaglandins, prostacyclins and thromboxane. By blocking the action of cylo-oxygenase, aspirin prevents the production of these chemicals.
High doses of aspirin (300mg and over) prevent the production of prostaglandins. Prostaglandins are produced in response to injury or certain diseases and would otherwise go on to cause pain, swelling and inflammation. Hence a 300mg dose of aspirin is seen as a pain-relieving dose. Aspro clear tablets contain 300mg of aspirin and can be used to relieve pain and inflammation.
Relieving pain and inflammation of sprains and strains, rheumatic pain, sciatica, backache, fibrositis, muscular aches and pains, joint swelling, and stiffness
Dosage: Adults and children over 12 years;Take as instructed by your doctor OR Take 1 or 2 tablets dissolved in half a glass of water every four hours
Children under 16 years of age should not take aspirin, unless on the advice of a doctor. This is because aspirin use in children has been associated with a rare condition called Reye's syndrome. This condition affects the brain and liver and though extremely rare, can be fatal. The causes of Reye's syndrome are not fully understood, but use of aspirin to treat fever in children with a virus has been implicated. There are many paracetamol and ibuprofen products not associated with Reye's syndrome available to treat pain and fever in this age group. For more advice talk to your pharmacist.
Do not exceed the recommended dose of this medicine, which will be stated in the product packaging or information leaflet supplied with the medicine.
Use with caution in
Not to be used in
Medicines and their possible side effects can affect individual people in different ways. The following are some of the side effects that are known to be associated with this medicine. Because a side effect is stated here, it does not mean that all people using this medicine will experience that or any side effect.
The side effects listed above may not include all of the side effects reported by the drug's manufacturer.
For more information about any other possible risks associated with this medicine, please read the information provided with the medicine or consult your doctor or pharmacist.
How can this medicine affect other medicines?
If you are taking any other medicines you should check with your pharmacist before taking this one to ensure that the combination is safe.
People taking anticoagulant medicines used to prevent the blood clotting, eg warfarin, should not take aspirin to relieve pain or inflammation. This is because the higher doses of aspirin used for pain relief can irritate the stomach lining, as well as increasing the effects of warfarin, both of which increase the likelihood of bleeding. Lower doses of aspirin used for a blood-thinning effect are safer, but should only be used by people taking anticoagulants such as warfarin on the advice of a doctor.
There may be an increased risk of bleeding if aspirin is taken with other 'blood-thinning' (antiplatelet) medicines such as clopidogrel or ticlopidine.
Aspirin reduces the rate at which the body can remove the medicine methotrexate. The two should not usually be used together.
There is an increased risk of side effects if aspirin is taken with other non-steroidal anti-inflammatory drugs (NSAIDs), eg ibuprofen, diclofenac, indometacin. For this reason, aspirin should not be taken with any other NSAID. Low-dose aspirin used for anti-blood-clotting purposes is an exception to this, but should only be used with other NSAIDs on the instruction of a doctor.
There may be an increased risk of bleeding or ulceration of the stomach or intestines if aspirin is taken with corticosteroids, eg prednisolone, dexamethasone.
There may be an increased risk of side effects if aspirin is taken with acetazolamide.
This medicine should not be used if you are allergic to one or any of its ingredients. Please inform your doctor or pharmacist if you have previously experienced such an allergy.
If you feel you have experienced an allergic reaction, stop using this medicine and inform your doctor or pharmacist immediately.
Aspro Clear Extra Strength is pleasant to take and starts to work quickly because it forms a completely clear solution, ready to be absorbed as soon as you drink it. Aspro Clear reduces fever and provides fast and effective temporary relief from:
Adults: Take 1-2 tablets dissolved in half a glass of water every 4 hours as necessary.
Do not exceed 8 tablets in 24 hours unless directed by a doctor.
DO NOT USE IF YOU:
If you have an allergic reaction stop taking this product and see your doctor immediately.
UNLESS A DOCTOR HAS TOLD YOU TO, DO NOT USE ASPRO CLEAR:
WARNING: Prolonged or excessive use can be harmful. See a doctor before taking Aspro Clear for thinning the blood or for your heart. The maximum daily dose contains 2g of sodium.
INGREDIENTS: Each tablet contains: Aspirin 500mg. Contains saccharin sodium.
Aluminium, Lactose and Gluten free. Store below 25 degrees celsius. Protect from moisture.
L a homes
Very good when I have a sore throat very good for gargling seem to kill the infection very disapointed carnt seem to get it any were please bring it back / Mrs l a Holmes
The only thing that quickly relieves my wife's migraine
My daughter and I find this is the only treatment that works for our migraine. Couldn't believe it had been withdrawn from the market in the UK. I then read somewhere it was because it contained sod...ium chloride and the H&S so called experts in the UK are obsessed with salt consumption. Another good product they have withdrawn is kaolin and morphine stomach medicine, which is magic for D&V far better than immodium. Have now found that on line. Thank heaven for the internet.More Less
I agree I Have the same PROBLEM as THE LADY but have not tried on line I will have to try hetty winthop
I also have been trying to get Aspro Clear for quite some time and most medical people have never heard of it. I first took it on prescription as Claradin now Maximum Strength Aspro. I only took it ...for colds etc. then but delay from taking this tablet to feeling relief from high temperature etc was only 15-20 mins and I put it down to the clear dispersion of the tabs from which I also had no stomach problems. I am now in great pain due to accidents and have tried all the other pain treatments including injections and morphine with no relief and Paracetamol has put me on the CKD list. I hope that the manufacturers / doctors/ nice are reading this as they are the cheapest most effective, tried and tested medication THAT WAS ON THE MARKET. O.K. there are draw backs such as if you are under 16 you may (and it is only a may because it is very rare ) get a certain disease. If you have stomach ulcers they may make the situation worse but their must be many people like me who cannot take any of the current highly priced pain killers with much more dangerous side effects.. As far as I can see on other sites it is todays wonder drug for preventing cancer and heart attacks. Please please bring back our Aspro ClearMore Less
Can't believe Aspro Clear has been discontinued in the UK. No-one seems to be able to tell me why. For years it has been the only relief from symptoms of colds, sore throats etc. for me. Paracetamo...l and other things suggested by chemists do nothing to help. Please bring back Aspro Clear!More Less
ASPRO CLEAR is available from KIWI DRUG. It has NOT been discontinued here in New Zealand. Order as much as you like!
Please bring ASPRO CLEAR back. It is the only one that cures my headache. At the beginning of finding the product difficult to buy, i thought it was just a temporary situation. So sorry to hear that ...is now discontinued. I am trying to buy it from New Zealand. A little expensive but worth peace of mind.More Less
I very rarely get headaches but when I do Aspro Clear was the only one that worked for me. Like the comments above, I can't believe that it has been withdrawn in the UK.
I totally agree, I tried several Chemists last week and while did not specifically ask why, was told that that either they no longer stocked them or had no plans to restock, It was the best and only... product I took for pain relief., As it said on the commercial " it goes clear and there was no nasty after taste or residue in the bottom of the glass"More Less
I also agree with the above. My family have taken Aspro Clear for treatment of sore throats and early flu signs, for many many years. It is by far and away the quickest and most effective form of pain... relief I have come across. It has been discontinued in UK but cannot believe it is down to a lack of demand. My local pharmacy told us that he is asked almost everyday for supply of this amazing non-prescription drug.More Less
I agree with Carolyn Ching. Aspro Clear is the best pain-reliever I have ever found. I am very disappointed to find out it has been discontinued in the UK. I don't know why, but Aspro Clear seems to w...ork faster than ordinary soluable aspirin. I'm allergic to paracetamol and find aspirin much more effective than ibuprofen. I will see what I can find on New Zealand websites.More Less
Aspro Clear is the best and safest pain-reliever I have ever taken. Had arthritic problems all my life and have taken Aspro clear for many years. It is now being discontinued in the UK, due to lack ...of demand (they say). I believe this is because of the bad press Aspirin has received for years. Doctors treat it as a dangerous drug. In fact, it has many benefits apart from pain relief â€” guarding against bowel cancer and breast cancer, being two. The side-effects are very minimal by comparison to other modern pain-relievers. I am desperately sad that I can't get it in England any more. Thank goodness I can still get it on-line from NZ.More Less